Loose skin after Tummy tuck, will a revision help? (photos)
Doctor Answers 5
Tummy Tuck Extension versus Lower Body Lift
You look like you lost a good deal of weight. Did you talk about a lower body lift? It looks like your tummy tuck was extended. Having loose skin as you approach the sides can happen when there is a good deal of laxity that goes around the sides to the flank and buttocks.
John Di Saia MD
Tummy Tuck Revision Options
Revision surgery is unusual but may be desired for several reasons. Most revisions should be done after 9-12 months. One cause for revision surgery are “dog ears” at the ends of the incisions. These are small folds of excess skin that do not flatten over time. They can be excised, suctioned or both.
Scars may widen or continue to be red and elevated. These may require laser treatment or injection with kenalog and 5-FU. Excision and reclosure may help some scars. Other treatments are available as well.
Excess fat or loose skin may require liposuction and skin excision to obtain the best result. So, give the healing process a little more time, and then if you still worry that you need a revision you should visit your surgeon to have the area examined and see if a revision would help. Good luck.
Your stretch marks are really the key to your question. Skin like yours doesn't "hold" the tightness that we construct in the operating room - it stretches. So the answer to your question is yes, it will be better for a while but the chances of this happening again (not all this attenuated skin can be removed) is significant. Good luck.
You might also like...
Sorry that you have had a disappointing results after your PS procedure. The good news is that your concerns can be addressed to some degree with a revision TT. You may consider seeing another BCPS for your care.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.